# SDR SWIA2017010642977

- Difficulty date: December 8, 2016
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 34,539 hours, 29,042 cycles
- System (JASC): 5751 · Ailerons
- Part: Shroud
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON SHROUD 599AB HAS A GOUGE. REPLACED THE AILERON SHROUD IAW SRM.
